# SDR QXEA2015060300282

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 32,814 hours, 34,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 228-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, NR 13 FOUND OUT OF LIMITS BS 228 - 570.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05 AND SRM 51-41-00.
